# SDR AALA20170324001

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 15,759 hours, 6,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 7110
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTING FUNCTIONAL CHECK, R4 DOOR AND ROWS 20/30 FAILED TO ILLUMINATE. REPLACED BATTERY PACK AT BS 952. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
